Publication detail

General Omega-hyperstructures and certain applications of those.

CHVALINA, J. MAYEROVÁ, Š.

Original Title

General Omega-hyperstructures and certain applications of those.

English Title

General Omega-hyperstructures and certain applications of those.

Type

journal article - other

Language

en

Original Abstract

There are investigated general hyperstructures construction of which is based on ideas of A. D. Nezhad and R. S. Hashemi. Concept of general hyperstructures considered by the above mentioned authors is generalized on the case of hyperstructures with hyperoperations of countable arity. Specifications of treated concepts to examples from various fields of the mathematical sturctures theory are also included.

English abstract

There are investigated general hyperstructures construction of which is based on ideas of A. D. Nezhad and R. S. Hashemi. Concept of general hyperstructures considered by the above mentioned authors is generalized on the case of hyperstructures with hyperoperations of countable arity. Specifications of treated concepts to examples from various fields of the mathematical sturctures theory are also included.

Keywords

Action of a hyperstructures on a set, general n-hyperstructure, transformation hypergroup, Fredholm integral operator, ordinary and partial differential operator.

RIV year

2013

Released

16.01.2013

ISBN

1592-7415

Periodical

Ratio Mathematica

Year of study

2012

Number

23

State

IT

Pages from

3

Pages to

20

Pages count

18

Documents

BibTex


@article{BUT103822,
  author="Jan {Chvalina} and Šárka {Mayerová}",
  title="General  Omega-hyperstructures and certain applications of those.",
  annote="There are investigated general hyperstructures construction of which is based on ideas of A. D. Nezhad and R. S. Hashemi. Concept of general hyperstructures considered by the above mentioned authors is generalized on the case of hyperstructures with hyperoperations of countable arity. Specifications of treated concepts to examples from various fields of the mathematical sturctures theory are also included.",
  chapter="103822",
  howpublished="print",
  number="23",
  volume="2012",
  year="2013",
  month="january",
  pages="3--20",
  type="journal article - other"
}